Document Type

Article

Language

eng

Format of Original

6 p.

Publication Date

2015

Publisher

Canadian Center of Science and Education

Source Publication

International Journal of Statistics and Probability

Source ISSN

1927-7032

Original Item ID

doi: 10.5539/ijsp.v4n3p121

Abstract

Characterizations of probability distributions by different regression conditions on generalized order statistics has attracted the attention of many researchers. We present here, characterizations of certain continuous distributions based on the conditional expectation of generalized order statistics.

Comments

Published version. International Journal of Statistics and Probability, Vol. 4, No. 3 (2015): 121-126. DOI. © The Authors 2015.

Creative Commons License

Creative Commons Attribution 3.0 License
This work is licensed under a Creative Commons Attribution 3.0 License.

Share

COinS